Parametric likelihood inference for interval censored competing risks data
Version of Record online: 8 JAN 2014
© 2014, The International Biometric Society
Volume 70, Issue 1, pages 1–9, March 2014
How to Cite
Hudgens, M. G., Li, C. and Fine, J. P. (2014), Parametric likelihood inference for interval censored competing risks data. Biometrics, 70: 1–9. doi: 10.1111/biom.12109
- Issue online: 10 MAR 2014
- Version of Record online: 8 JAN 2014
- Manuscript Accepted: 1 MAR 2013
- Manuscript Revised: 1 FEB 2013
- Manuscript Received: 1 NOV 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!